# SDR 06FDEA1054

- Difficulty date: March 14, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shear Tie
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERT FIN TENSION TIE RIB, AFT SHEAR FITTING, LWR SURFACE HAS CORROSION.  *S/D*  REPAIRED PER FED EX EA 7-5530-99604 MAJOR REPAIR.
